MathSciNet Relay Station
MathSciNet bibliographic data
MR420227 46B05
Sastry, K. P. R.; Naidu, S. Venkata Ratnam A new proof of Giesy's theorem on non-$B$-convexity. Proc. Amer. Math. Soc. 57 (1976), no. 2, 367–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement